# SDR SWAA982530

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378337
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND DENTED LEADING EDGE OF LT HORIZONTAL STABILIZER (CENTER SEC) DENT CAUSE ELONGATION OF SOME RIVETS HOLES.  REMOVED AND REPLACED PER BOEING SRM.
